# SDR AALA201706279015

- Difficulty date: May 21, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: D5757100800000
- Part serial: 1905
- Condition: Corroded
- Location: Lt Wing
- Part time: 49,607 hours, 28,633 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION IS ON LEFT HAND OUTBOARD FLAP, INTERNAL AREA, BETWEEN RIB 9 AND 22. REPLACED FLAP PER JOB CARD 26L00027009.
